Skip to content
My WebMD Sign In, Sign Up
blood thinner
avatar
An_251264 posted:
had a heart attack 8 months ago. My cardiologist says he is ready to stop my blood thinner. will I feel side effects from this?
Reply
 
avatar
cardiostarusa1 responded:
Hi:

"......will I feel side effects from this?"

Typically no.

Best of luck down the road of life.

Take care,

CardioStar*

WebMD member (since 8/99)

-

-

It's your future......be there.

. .

WebMD/WebMD forums does not provide medical advice, diagnosis or treatment.


Featuring Experts

James Beckerman, MD, FACC, is a cardiologist at the Providence St. Vincent Heart Clinic in Portland, OR. He graduated summa cum laude from Harvard Col...More

Helpful Tips

A Word A DayGuest Expert
It is important to keep physically fit. But it is just as critical to stay mentally fit as well. One form of mental aerobics is to learn a ... More
Was this Helpful?
10 of 10 found this helpful

Expert Blog

The Heart Beat - James Beckerman, MD, FACC

Dr. James Beckerman shares how small, livable lifestyle changes can have a real impact on your risk of heart attack and stroke...Read More

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the Duke Health General and Consultative Heart Care Center